Folgen
Amjad Hussain
Amjad Hussain
Associate Professor, Quaid-I-Azam University
Bestätigte E-Mail-Adresse bei qau.edu.pk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Quasi-periodic, chaotic and travelling wave structures of modified Gardner equation
A Jhangeer, A Hussain, M Junaid-U-Rehman, D Baleanu, MB Riaz
Chaos, Solitons & Fractals 143, 110578, 2021
562021
Optical solitons of fractional complex Ginzburg–Landau equation with conformable, beta, and M-truncated derivatives: a comparative study
ESMS Amjad Hussain, Adil Jhangeer, Naseem Abbas, Ilyas Khan
Advances in Difference Equations 2020, 1-19, 2020
462020
Analytical and Numerical Approaches to Squeezing Flow and Heat Transfer between Two Parallel Disks with Velocity Slip and Temperature Jump
A Hussain
CHIN. PHYS. LETT 29, 2012
442012
Lie analysis, conservation laws and travelling wave structures of nonlinear Bogoyavlenskii–Kadomtsev–Petviashvili equation
KSN Adil Jhangeer, Amjad Hussain, M. Junaid-U-Rehman, Ilyas Khan, Dumitru ...
Results in Physics 19, 103492, 2020
302020
Solitonic, super nonlinear, periodic, quasiperiodic, chaotic waves and conservation laws of modified Zakharov-Kuznetsov equation in transmission line
SS Adil Jhangeer, Amjad Hussain, Sana Tahir
Commun Nonlinear Sci Numer Simulat 86 (7), 105254, 2020
282020
Dynamical behavior of fractional Chen-Lee-Liu equation in optical fibers with beta derivatives
KSN Amjad Hussain, Adil Jhangeer, Sana Tahira, Yu-Ming Chu, Ilyas Khan
Results in Physics 18, 103208, 2020
222020
Lie Symmetry Analysis, Explicit Solutions and Conservation Laws of a Spatially Two-Dimensional Burgers–Huxley Equation
A Hussain
Symmetry 12 (1), 170, 2020
222020
Symmetries, conservation laws and dust acoustic solitons of two-temperature ion in inhomogeneous plasma
A Hussain, A Jhangeer, N Abbas
International Journal of Geometric Methods in Modern Physics 18 (05), 2150071, 2021
162021
Multidimensional Hausdorff operators and commutators on Herz-type spaces
A Hussain
Journal of Inequalities and Applications 2014, 2013
152013
Solitary wave patterns and conservation laws of fourth-order nonlinear symmetric regularized long-wave equation arising in plasma
KSN Amjad Hussain, Adil Jhangeer, Naseem Abbas, Ilyas Khan
Ain Shams Engineering Journal 12 (4), 3919--3930, 2021
142021
The Hausdorff Operator on Weighted p-Adic Morrey and Herz Type Spaces
A Hussain
p-Adic Numbers, Ultrametric Analysis and Applications 11 (2), 151-162, 2019
142019
Estimates for the Commutators of p-Adic Hausdorff Operator on Herz-Morrey Spaces
AH Naqash Sarfraz
Mathematics 7, 127, 2019
142019
Optimal Weak Type Estimates for p-Adic Hardy Operators
A Hussain
p-Adic Numbers, Ultrametric Analysis and Applications 12 (1), 29-38, 2020
132020
Weak and strong type estimates for the commutators of Hausdorff operator
A Hussain, M Ahmed
Math. Inequal. Appl 20 (1), 49-56, 2017
122017
Some weighted inequalities for Hausdorff operators and commutators
A Hussain, A Ajaib
Journal of inequalities and applications 2018 (1), 1-19, 2018
112018
Some new estimates for the commutators of n-dimensional Hausdorff operator
A Hussain
Appl. Math. J. Chinese Univ. 29 (2), 139-150, 2014
112014
Evaluation of Enterprise Production Based on Spherical Cubic Hamacher Aggregation Operators
AH Tehreem Ayaz, Mohammad M. Al-Shomrani, Saleem Abdullah
Mathematics 8, 1761, 2020
82020
SHARP WEAK BOUNDS FOR p-ADIC HARDY OPERATORS ON p-ADIC LINEAR SPACES
FG Amjad Hussain, Naqash Sarfraz
Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 71 (4), 919-929, 2022
7*2022
Novel Dombi aggregation operators in spherical cubic fuzzy information with applications in multiple attribute decision-making
A Hussain, A Alsanad
Mathematical Problems in Engineering 2021, 1-25, 2021
72021
Estimates for Commutators of Bilinear Fractional p-Adic Hardy Operator on Herz-Type Spaces
AMA Amjad Hussain, Naqash Sarfraz, Ilyas Khan
Journal of Function Spaces 2021, 2021
72021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20